Top answers from doctors based on your search:
Disclaimer

aleve for allergies

A 45-year-old member asked:
Dr. Ronald Krauser
52 years experience Rheumatology
See details: You will end up in the er with significant GI irritation (ulcers, bleeds) and possible kidney damage. If you are thinking of doing this, get help imme ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 38-year-old member asked:
Dr. Ronald Krauser
52 years experience Rheumatology
Absolutely not: If you are allergic to one, it is almost certain you are allergic to both.
1
1 comment
A 35-year-old member asked:
Dr. Surendra Varma
59 years experience Pediatrics
Toxicity: It will have toxic side effects.
A 41-year-old member asked:
Dr. Bhavin Patel
25 years experience Allergy and Immunology
Varies: The allergy symptoms can vary from person to person, depending on the organs affected. The worst case is throat swelling leading to death.
1
1 thank
A 55-year-old female asked:
Dr. Thomas Josa
39 years experience Allergy and Immunology
Unlikely: It is unlikely that is could be due to Aleve (naproxen). You may have sinus pressure from allergies or a sinus infection. Other causes of facial pain ... Read More
1
1 thank
A 33-year-old member asked:
Dr. Thomas Namey
48 years experience Rheumatology
HUMID AIR IS GOOD!: Humid air is good for most inhalent allergies. The best is warm humid air, hence the reason that swimming is a good sport for people with mild asthma ... Read More
A 30-year-old member asked:
Dr. Steven Machtinger
44 years experience Allergy and Immunology
Perhaps both: You could take both but you didn't mention any specific allergy symptoms. Nausea could easily be a symptom of infection. And chills are not a symptom ... Read More
1
1 thank
A 31-year-old female asked:
Dr. Peter Ihle
54 years experience Orthopedic Surgery
I don't think it is-: -a problem, but should always inform your allergist about this. a call will do.
A 30-year-old male asked:
Dr. Al Hegab
Dr. Al Hegab answered
40 years experience Allergy and Immunology
Yes you can: combine both, unless you have a contraindication not to take either one, best wishes
1
1 thank
A female asked:
Dr. Mary Engrav
31 years experience Emergency Medicine
That : That is a good question. Usually, tylenol (acetaminophen) is safer for patients with breathing issues/allergies. Some patients with asthma-type cond ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month